# SDR B1HR631359

- Difficulty date: August 23, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N3192G
- Make and model: Bell 206B
- Aircraft serial: 809
- Engine: Allsn 250C20
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 206040320103
- Part serial: BT1579
- Condition: Failed
- Location: Main Rotor
- Part time: 37 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RACES ON SHAFT ARE BELOW MIN REQUIREMENT.  BEARINGS WERE SPINNING ON SHAFT.
